# SDR CA130530001

- Difficulty date: May 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT, THE PILOT REPORTED THAT THE ENGINE TORQUE DROPPED TO ZERO. SUBSEQUENT POWER LEVER MOVEMENTS HAD NO EFFECT AND THE ENGINE FLAMED OUT. APPROXIMATELY 12 SECONDS LATER, THE AUTO-RELIGHT RESTORED ENGINE POWER AND THE FLIGHT RESUMED NORMALLY.  TROUBLESHOOTING IS ON-GOING.
